# SDR DALA2025021001042

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50043
- Aircraft time: 13,565 hours, 6,245 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 4 UPPER AFT SURFACE REQUIRES NDT INSPECTION PER AMDS W/C 5742-01028-02B. ACCOMPLISHED EDDY CURRENT INSPECTION OF RH #4 SLAT TRACK BLENDED AFT UPPER SURFACE REF ANDTP 51-01-20-01AAA-353A-A. NO CRACK INDICATIONS NOTED AT THIS TIME QC5364. (LP# 0799432)
